# SDR AALA202509291459

- Difficulty date: September 27, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 60,682 hours, 26,299 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FAS REPORT FLASHLIGHT MISSING FROM REAR OF AIRCRAFT. MAINTENANCE REPLACED FLASHLIGHT AFT CABIN AS REQUIRED OK FOR SVC IAW AMM 25-63-00.
